# SDR IPXA2013611010736

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: BACR13CE2
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  FLAP INDICATOR DISPLAYED POS 1 WITH THE FLAP LEVER IN THE UP OR ZERO POSITION.  NO EICAS MESSAGE DISPLAYED.  NO WARNINGS OR CAUTION LIGHTS ILLUMINATED.  SPEED REMAINED WITHIN LIMITS.  ACCOMPLISHED FIM27-58-00-815-803, UP TO BLK 36.  PERFORMED FSEU BITE PROCEDURE IAW FIM27-51-00/101, FIG 104.  BITE CHECKED AND FLAPS INDICATION NORMAL.
